# SDR SWIA200516263

- Difficulty date: September 17, 2005
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 31,351 hours, 26,773 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATT ANGLE CRACKED, ITEM FOUND AT C CHECK INSPECTION.  INSTALLED ANGLE DOUBLER PER REO 601R-57-51-046 REV 'B STEPS 5-10 OF RT BAT ANGLE.
